On the approximation of the thermal conductivity of rigid heat conductors as a Cauchy Problem

Published

Journal Article

It is shown that the material response function of a nonlinear rigid heat conductor may be viewed as the solution to a Cauchy Problem. The measurements necessary to determine sufficient initial and characteristic data are indicated. © 1972 Birkhäuser Verlag.

Full Text

Duke Authors

Cited Authors

  • Petroski, HJ; Stern, M

Published Date

  • March 1, 1972

Published In

Volume / Issue

  • 23 / 2

Start / End Page

  • 270 - 276

Electronic International Standard Serial Number (EISSN)

  • 1420-9039

International Standard Serial Number (ISSN)

  • 0044-2275

Digital Object Identifier (DOI)

  • 10.1007/BF01593091

Citation Source

  • Scopus